# SDR USAA2010092392077

- Difficulty date: September 9, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N876947
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON HAT CHANNEL AT L-4 DOOR OPENING BS 1672 BETWEEN LBL 60 TO LBL 65.  REPLACED HAT CHANNEL AT L-4 DOOR OPENING BS 1672 BETWEEN LBL 60 TO LBL 65 IAW B757 SRM 51-10-02.
